# SDR CA070905007

- Difficulty date: August 31, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,950 hours
- Engine: Ge CF343A1
- System (JASC): 3170 · Automatic Data
- Part: Dcu
- Part number: 6229820009
- Part serial: 3CVX
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT, CREW REPORTED A (L ENG MISCOMP) MESSAGE FOLLOWED BY A HIGH ITT. THE CREW ELECTED TO SHUTDOWN THE ENGINE. AFTER SHUTDOWN THE ITT REMAINED AT 998 DEGREES CELSIUS. AT TIME OF THE INCIDENT, THE AIRCRAFT WAS OPERATING UNDER MEL31-41-01 DUE TO AN INOPERATIVE DCU NR 3.   DURING TROUBLESHOOTING, IT WAS DISCOVERED THAT SEVERAL SNAGS OCCURRED FOLLOWING THE REPLACEMENT OF ONE DCU WITH A P/N 622-9820-009. ALL OTHERS DCU WERE P/N 622-9820-008. ACCORDING TO SL RJ-SL-31-011 BOTH P/N ARE INTERCHANGEABLE AND INTERMIXABLE.   DCU NR 1 AND NR 3 WERE REPLACED AND THE AIRCRAFT WAS RELEASED INTO SERVICE. NO SIMILAR INCIDENT TO DATE HAS BEEN NOTED. (TC NR 20070905007)
